# SDR MALA954436

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT FLAP DOUBLER WORN.  REPAIRS WERE COMPLETED BY REPLACING THE ROLLER DOUBLER, P/N 27-31141-001, IAW FAC SRM 51-00-00 PAGE 4.  (W)
